Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 40, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 12, 2008, 4:12 PM CDT for Fond du Lac County, Green Lake County, Marquette County, Wisconsin. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 4:12 PM CDT (21:12 UTC)
- Expired
- Jun 12, 2008, 7:39 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 91 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:25 PM CDT | FLASH FLOOD | Ripon, WI | FLOODING OF STREETS. |
| Jun 12, 4:54 PM CDT | HEAVY RAIN 4.97 | Green Lake, WI | TOTAL RAINFALL FOR THE DAY IS 4.97 INCHES. EVENT TIME IS FOR THE MAXIMUM RAINFALL RATE RECORDED...WHICH WAS 11.52 INCHES PER HOUR...ALBEIT THESE RAINFALL RATES DID NOT LAST A LONG TIME. |
| Jun 12, 6:00 PM CDT | FLASH FLOOD | 1 Ese Princeton, WI | HIGH WATER AT THE INTERSECTION OF HWY 23 AND HWY 73...IN ADDITION THERE ARE NUMEROUS LOCATIONS WITH HIGH WATER...AND SOME BRIDGES WASHED OUT ACROSS THE COUNTY |
| Jun 12, 6:00 PM CDT | FLASH FLOOD | E Kingston, WI | HIGHWAY 44 IS CLOSED EAST OF KINGSTON...FROM THE HEAVY RAINS EARLIER THIS AFTERNOON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 122112
FFWMKX
WIC039-047-077-130115-
/O.NEW.KMKX.FF.W.0040.080612T2112Z-080613T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 815 PM CDT
* AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM NUMEROUS THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOND DU
LAC...WESTFIELD...ROSENDALE...RIPON...PRINCETON...NORTH FOND DU
LAC...MONTELLO...GREEN LAKE AND BERLIN
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4398 8889 4389 8888 4392 8817 4356 8816
4355 8839 4363 8840 4363 8843 4365 8959
4398 8960
TIME...MOT...LOC 2112Z 180DEG 0KT 4377 8909
$$
KRR3 follow-up statements
000
WGUS73 KMKX 122208
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CDT THU JUN 12 2008
WIC039-047-077-130115-
/O.CON.KMKX.FF.W.0040.000000T0000Z-080613T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-
505 PM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR FOND
DU LAC...GREEN LAKE AND MARQUETTE COUNTIES...
AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE NUMEROUS THUNDERSTORMS PRODUCING FLASH FLOODING. RAINFALL
AMOUNTS THUS FAR ACROSS THE AREA ARE APPROACHING 3 INCHES IN SOME
AREAS...ESPECIALLY ACROSS GREEN LAKE COUNTY...SOUTHEAST MARQUETTE
COUNTY AND WESTERN FOND DU LAC COUNTY.
MORE STORMS WILL MOVE THROUGH THIS AREA DURING THE EVENING. RAINFALL
RATES AT TIMES WILL BE NEAR 1 INCH PER HOUR. IF YOUR LOCATION IS
THREATENED BY RISING WATER...HEAD FOR HIGH GROUND. THIS IS A
DANGEROUS SITUATION.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROSENDALE...OAKFIELD...NORTH FOND DU LAC...CAMPBELLSPORT AND FOND DU
LAC
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4398 8889 4389 8888 4392 8817 4356 8816
4355 8839 4363 8840 4363 8843 4365 8959
4398 8960
TIME...MOT...LOC 2205Z 235DEG 39KT 4380 8880
$$
DAVIS000
WGUS73 KMKX 122230
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 PM CDT THU JUN 12 2008
WIC039-047-077-130115-
/O.CON.KMKX.FF.W.0040.000000T0000Z-080613T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-
528 PM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR FOND
DU LAC...GREEN LAKE AND MARQUETTE COUNTIES...
AT 525 PM CDT...THE PUBLIC REPORTED FLOODING IN THE TOWN OF RIPON IN
FOND DU LAC COUNTY. STREETS ARE FLOODING UP TO SOME HOMES AND
MANHOLE COVERS ARE FAILING. IF RISING WATERS THREATENING YOUR
LOCATION...HEAD FOR HIGH GROUND IMMEDIATELY. THIS IS A VERY
DANGEROUS FLOODING SITUATION.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
CALVARY...JOHNSBURG...CALVARY...ST. CLOUD...SAINT CLOUD AND MARYTOWN.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4398 8889 4389 8888 4392 8817 4356 8816
4355 8839 4363 8840 4363 8843 4365 8959
4398 8960
TIME...MOT...LOC 2228Z 235DEG 39KT 4394 8852
$$
DAVIS000
WGUS73 KMKX 130039 RRB
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 PM CDT THU JUN 12 2008
WIC039-047-077-130050-
/O.CAN.KMKX.FF.W.0040.000000T0000Z-080613T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-
740 PM CDT THU JUN 12 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FOND DU LAC...GREEN
LAKE AND MARQUETTE COUNTIES...
A LARGER...ALL ENCOMPASSING FLASH FLOOD WARNING HAS BEEN ISSUED FOR
THE AREA UNTIL 130 AM CDT FRIDAY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4398 8889 4389 8888 4392 8817 4356 8816
4355 8839 4363 8840 4363 8843 4365 8959
4398 8960
TIME...MOT...LOC 0040Z 235DEG 39KT 4475 8687
$$
DAVISWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 1:38 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 12, 1:38 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008
VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF. THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.
FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.
RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.
EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.
MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.
&&
.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...05
AVIATION/MARINE...08Hazardous weather outlook, Jun 12, 3:30 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-131200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE... PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE. IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL OF SOUTHERN WISCONSIN TONIGHT. MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-131200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY. BORGHOFF WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Jun 12, 2:28 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 3 NE EAST TROY 42.82N 88.36W
06/12/2008 WALWORTH WI LAW ENFORCEMENT
TWO SEMI TRACTOR TRAILERS BLOWN OVER AT I-43 AND STONE
SCHOOL ROAD AT THE WAUKESHA AND WALWORTH COUNTY LINE.
EVENT TIME IS ESTIMATED.
&&
KRRLocal storm report, Jun 12, 2:42 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL REWEY 42.84N 90.40W
06/12/2008 E0.88 INCH IOWA WI LAW ENFORCEMENT
&&
KRRLocal storm report, Jun 12, 2:58 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 4 NE EAST TROY 42.83N 88.34W
06/12/2008 WALWORTH WI LAW ENFORCEMENT
NEAR THE CORNER OF COUNTY HIGHWAY L AND HIGHWAY 83. A
SILO BLOWN OVER. BARN ROOF DAMAGE. A LOT OF TREE DAMAGE.
&&
KRRSpecial weather statement, Jun 12, 3:01 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-122145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 301 PM CDT THU JUN 12 2008 ...TORNADO WATCH NUMBER 513 REMAINS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 8 PM CDT THIS EVENING... A TORNADO WATCH REMAINS IN EFFECT FOR AREAS GENERALLY SOUTH OF A WISCONSIN DELLS...TO WAUPUN...TO ELKHART LAKE LINE. THIS INCLUDES THE MADISON AND MILWAUKEE METROPOLITAN AREAS. AT 3 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS SOUTHERN WISCONSIN. THESE THUNDERSTORMS WERE MOVING TO THE NORTHEAST AT ABOUT 50 MPH. CONDITIONS REMAIN FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. ANY SEVERE THUNDERSTORM WILL BE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL TO 2 INCHES IN DIAMETER...AND DESTRUCTIVE STRAIGHT LINE WINDS. IN ADDITION...THE WIDESPREAD NATURE OF THE THUNDERSTORMS MAY EXACERBATE FLOODING PROBLEMS ACROSS SOUTHERN WISCONSIN. STAY TUNED TO A NOAA WEATHER RADIO...MEDIA OUTLET...OR INTERNET SOURCES FOR THE LATEST INFORMATION...AND ANY WATCHES OR WARNINGS THAT ARE ISSUED THIS AFTERNOON. LAMERS/KAPELA
Local storm report, Jun 12, 3:22 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL N BROOKLYN 42.85N 89.37W
06/12/2008 E0.88 INCH GREEN WI LAW ENFORCEMENT
&&
KRRLocal storm report, Jun 12, 4:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 4 S JUDA 42.53N 89.51W
06/12/2008 GREEN WI LAW ENFORCEMENT
A NUMBER OF TREES DOWN AND 2 SHEDS DOWN.
&&
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:59 AM CDT | Flash Flood Warning | MKX | Sauk | 3 hr |
| Jun 12, 10:41 AM CDT | River Flood Watch | MKX | Iowa, Lafayette | 4 hr |
| Jun 12, 12:19 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 41 min |
| Jun 12, 1:08 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 67 min |
| Jun 12, 1:10 PM CDT | Areal Flood Advisory | MKX | Dodge, Jefferson, Rock, Walworth, Washington, Waukesha | 3 hr |
| Jun 12, 1:36 PM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 12, 1:42 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette | 6 hr |
| Jun 12, 1:52 PM CDT | Flash Flood Warning | MKX | Racine, Walworth, Waukesha | 54 min |
| Jun 12, 1:55 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 35 min |
| Jun 12, 2:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 48 min |
| Jun 12, 2:33 PM CDT | River Flood Warning | MKX | Lafayette | 4 days |
| Jun 12, 2:36 PM CDT | Tornado Warning | MKX | Milwaukee | 15 min |
| Jun 12, 2:37 PM CDT | Flash Flood Warning | MKX | Sauk | 5 hr |
| Jun 12, 2:37 PM CDT | Tornado Warning | MKX | Iowa | 23 min |
| Jun 12, 2:55 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 50 min |
| Jun 12, 2:56 PM CDT | Tornado Warning | MKX | Columbia, Dane, Iowa | 49 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 52 min |
| Jun 12, 3:16 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| Jun 12, 3:24 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 52 min |
| Jun 12, 3:35 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 40 min |
| Jun 12, 3:38 PM CDT | Flash Flood Warning | MKX | Columbia | 4 hr |
| Jun 12, 3:46 PM CDT | Flash Flood Warning | MKX | Dodge, Jefferson, Walworth, Washington, Waukesha | 4 hr |
| Jun 12, 3:46 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 29 min |
| Jun 12, 3:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 38 min |
| Jun 12, 4:10 PM CDT | Tornado Warning | MKX | Dodge | 35 min |
| Jun 12, 4:11 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 12, 4:15 PM CDT | River Flood Warning | MKX | Rock | 42 hr |
| Jun 12, 4:20 PM CDT | River Flood Warning | MKX | Jefferson | 9 days |
| Jun 12, 4:25 PM CDT | Tornado Warning | MKX | Columbia, Fond du Lac, Green Lake | 30 min |
| Jun 12, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 37 min |
| Jun 12, 4:33 PM CDT | River Flood Warning | MKX | Fond du Lac | 5 days |
| Jun 12, 4:39 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac | 51 min |
| Jun 12, 4:43 PM CDT | Flash Flood Warning | MKX | Dane, Green, Iowa, Lafayette, Rock | 3 hr |
| Jun 12, 4:46 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Lafayette | 44 min |
| Jun 12, 4:49 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac, Green Lake | 41 min |
| Jun 12, 4:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 12, 4:58 PM CDT | Tornado Warning | MKX | Dane, Green, Lafayette | 32 min |
| Jun 12, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 55 min |
| Jun 12, 5:19 PM CDT | Tornado Warning | MKX | Dane, Green, Rock | 41 min |
| Jun 12, 5:22 PM CDT | Tornado Warning | MKX | Fond du Lac | 38 min |
| Jun 12, 5:25 PM CDT | Tornado Warning | MKX | Green | 50 min |
| Jun 12, 5:45 PM CDT | Flash Flood Warning | MKX | Ozaukee, Sheboygan | 113 min |
| Jun 12, 5:48 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 27 min |
| Jun 12, 5:54 PM CDT | Tornado Warning | MKX | Dane, Dodge, Jefferson | 24 min |
| Jun 12, 5:57 PM CDT | Tornado Warning | MKX | Fond du Lac | 18 min |
| Jun 12, 5:58 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 12, 6:00 PM CDT | Tornado Warning | MKX | Dane, Rock | 30 min |
| Jun 12, 6:04 PM CDT | River Flood Warning | MKX | Sauk | 21 hr |
| Jun 12, 6:05 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 25 min |
| Jun 12, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 48 min |
| Jun 12, 6:16 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 44 min |
| Jun 12, 6:19 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 26 min |
| Jun 12, 6:30 PM CDT | Tornado Warning | MKX | Dane, Jefferson | 30 min |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.